# SDR IPXA2024052839394

- Difficulty date: May 13, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 65B3708616
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - FOUND M/D TRACK-SUBSTITUTE CRACK AT STA-995 RBL-75.92. (REPAIR) PERFORM STEP 4.1 TO STEP 4.3 I.A.W SRM 53-00-52-2R-13 REV.100 AND WS NO.40402 STEP 1 TO STEP 5. PERFORM STEP 4.4 TO STEP 4.11 I.A.W SRM 53-00-52-2R-13 REV.100 AND WS NO.40402 STEP 6 TO STEP 15. PERFORM STEP 4.12 TO STEP 4.16 I.A.W SRM 53-00-52-2R-13 REV.100 AND WS NO.40402 STEP 16 TO STEP 21. COMPLETED SECTION 42 AND 46 - MAIN DECK CARGO FLOOR SUBSTITUTE SEAT TRACK REPAIR I.A.W SRM 53-00-52-2R-13 REV.100 AND WS NO.40402. JOB COMPLETED.
